Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 31 May 2010

New Scaled Sufficient Descent Conjugate Gradient Algorithm for Solving Unconstraint Optimization Problems

Abbas Y. AL-Bayati & Rafiq S. Muhammad

Journal of Computer Science, Volume 6, Issue 5, pp. 511–518 · doi.org/10.3844/jcssp.2010.511.518

7,046 accesses4,703 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: The scaled hybrid Conjugate Gradient (CG) algorithm which usually used for solving non-linear functions was presented and was compared with two standard well-Known NAG routines, yielding a new fast comparable algorithm. Approach: We proposed, a new hybrid technique based on the combination of two well-known scaled (CG) formulas for the quadratic model in unconstrained optimization using exact line searches. A global convergence result for the new technique was proved, when the Wolfe line search conditions were used. Results: Computational results, for a set consisting of 1915 combinations of (unconstrained optimization test problems/dimensions) were implemented in this research making a comparison between the new proposed algorithm and the other two similar algorithms in this field. Conclusion: Our numerical results showed that this new scaled hybrid CG-algorithm substantially outperforms Andrei-sufficient descent condition (CGSD) algorithm and the well-known Andrei standard sufficient descent condition from (ACGA) algorithm.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

AL-Bayati, A. Y. & Muhammad, R. S. (2010). New Scaled Sufficient Descent Conjugate Gradient Algorithm for Solving Unconstraint Optimization Problems. Journal of Computer Science, 6(5), 511–518. https://doi.org/10.3844/jcssp.2010.511.518

Licence
© Science Publications
Issue
Volume 6, Issue 5
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
New Scaled Sufficient Descent Conjugate Gradient Algorithm for Solving Unconstraint Optimization ProblemsJournal of Computer Science · Volume 6, Issue 5 · pp. 511–518 · © Science PublicationsDownload